# SDR WX0A2018051473320

- Difficulty date: April 30, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 40,601 hours, 26,384 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MID CARGO FIRE ALARM AT FL320.  EMERGENCY DECLARED.   R & R ALL THREE CARGO SMOKE DETECTORS AND CARGO FIRE CONTROL PANEL.
